# SDR SWAA001827

- Difficulty date: September 23, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 58,462 hours, 62,454 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Gasket
- Part number: 300432
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT EMERGENCY EXIT (EXTERNAL) GASKET DAMAGED AFT OF T/E FLAP.  REMOVED AND REPLACED GASKET PER SRM.
